BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2008 >
Volume 2 Number 2 >

Please use this identifier to cite or link to this item:

Title: The Nonexistence of some Griesmer Arcs in PG(4, 5)
Authors: Landjev, Ivan
Rousseva, Assia
Keywords: Minihypers
Linear Codes over Finite Fields
Griesmer Bound
Finite Projective Geometry
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 2, No 2, (2008), 197p-206p
Abstract: In this paper, we prove the nonexistence of arcs with parameters (232, 48) and (233, 48) in PG(4,5). This rules out the existence of linear codes with parameters [232,5,184] and [233,5,185] over the field with five elements and improves two instances in the recent tables by Maruta, Shinohara and Kikui of optimal codes of dimension 5 over F5.
ISSN: 1312-6555
Appears in Collections:Volume 2 Number 2

Files in This Item:

File Description SizeFormat
sjc059-vol2-num2-2008.pdf123.1 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License